# SDR COMA950551

- Difficulty date: September 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Part number: D3899926WC98SN
- Condition: Defective
- Location: Rt Te Flap
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAPS FAILED, WHEN SELECTED TO 20 DEGREES.  REPAIRED DEFECTIVE WIRING CONNECTOR AT RT BPSU.
